# SDR UPS96821183

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, LOSS OF OIL QTY FOLLOWED BY LOSS OF OIL PRESSURE AFTER APPROX 2 HRS ON NR 1 ENGINE.  INFLIGHT SHUTDOWN  ACCOMPLISHED  BEFORE PRESSURE GOT BELOW 10 PSI.  REPLACED ENGINE.
